Alert archive / Arkansas / Tornado Warnings in 2012

Tornado Warning 4, NWS Little Rock, AR

January 22, 20124 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Jan 22, 2012, 7:01 PM CST for 4 counties in Arkansas. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2012, 7:01 PM CST (01:01 UTC)
Expired
Jan 22, 2012, 7:30 PM CST
In force
29 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 124 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 7:14 PM CSTTORNADO 23 Wsw Thornton, ARTHE EF2 TORNADO TOUCHED DOWN 3 WSW OF THORNTON AND CONTINUED 19.2 MILES TO 4.9 SW OF RISON...AFFECTING CALHOUN...DALLAS AND CLEVELAND COUNTIES. IN CALHOUN COUNTY...DAMAGE WAS MOSTLY LIMITED TO TIMBER. IN DALLAS COUNTY...THERE WAS SIGNIFICANT DAMAGE TO HOUSES N
Jan 22, 7:26 PM CSTTORNADO4 Ne Fordyce, ARTORNADO REPORTED ON THE GROUND BY LAW ENFORCEMENT4 MILES NORTHEAST OF FORDYCE.
Jan 22, 7:26 PM CSTTORNADO4 Nw Fordyce, AR2 HOUSES DAMAGAED ON HIGHWAY 8 NORTHWEST OF FORDYCE. NO INJURIES REPORTED AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 5:16 PM CSTTornado Watch PDSSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
1.8
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WFUS54 KLZK 230101
TORLZK
ARC013-025-039-103-230130-
/O.NEW.KLZK.TO.W.0004.120123T0101Z-120123T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 PM CST SUN JAN 22 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHWESTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN CALHOUN COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 730 PM CST

* AT 659 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES NORTHWEST OF HIGHLAND INDSTRL PK...OR 12
  MILES NORTHEAST OF CAMDEN. DOPPLER RADAR SHOWED THIS SEVERE STORM
  MOVING NORTHEAST AT 55 MPH. IN ADDITION TO THE TORNADO...THIS STORM
  IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  FORDYCE...            TRI COUNTY LAKE...    TIPTON...
  THORNTON...           HARLOW...             ELLISVILLE...
  BEARDEN...            RAMSEY...             NEW EDINBURG...
  MILLVILLE...          IVAN...               HOPEVILLE...
  HOLLY SPRINGS...      HARMONY GROVE...      EAGLE MILLS...
  CHAMBERSVILLE...      AMY...                VELIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3363 9279 3375 9287 3405 9243 3371 9221
      3370 9226 3371 9233 3370 9233
TIME...MOT...LOC 0101Z 243DEG 46KT 3371 9269

$$

64
1 follow-up statement
683 
WWUS54 KLZK 230120
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 PM CST SUN JAN 22 2012

ARC103-230130-
/O.CAN.KLZK.TO.W.0004.000000T0000Z-120123T0130Z/
OUACHITA AR-
720 PM CST SUN JAN 22 2012

...THE TORNADO WARNING FOR NORTHEASTERN OUACHITA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3375 9254 3385 9261 3400 9240 3373 9222
TIME...MOT...LOC 0120Z 239DEG 43KT 3382 9248

$$

ARC013-025-039-230130-
/O.CON.KLZK.TO.W.0004.000000T0000Z-120123T0130Z/
CALHOUN AR-CLEVELAND AR-DALLAS AR-
720 PM CST SUN JAN 22 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DALLAS...WEST
CENTRAL CLEVELAND AND NORTHEASTERN CALHOUN COUNTIES UNTIL 730 PM
CST...

AT 718 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 2 MILES NORTHWEST OF THORNTON...OR 5
MILES WEST OF FORDYCE...MOVING NORTHEAST AT 50 MPH. IN ADDITION TO
THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  FORDYCE...            TRI COUNTY LAKE...    TIPTON...
  THORNTON...           RAMSEY...             NEW EDINBURG...
  IVAN...               CHAMBERSVILLE...      NORTH FORDYCE...
  MARKS MILL BTLGND...  LITTLE BAY...         LAKE CATHAY...
  FORREST BONNER...     FORDYCE MUNI ARPT...  EBENEZER...
  BUCKSNORT...          BEECH GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3375 9254 3385 9261 3400 9240 3373 9222
TIME...MOT...LOC 0120Z 239DEG 43KT 3382 9248

$$

64

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 22, 5:28 PM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Jan 22, 5:28 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CST SUN JAN 22 2012

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW...AS WELL AS UPDATED
ZONES/FORECAST FOR TORNADO WATCH #5 AND NEAR TERM TEMP/DEWPT
TRENDS.

&&

.AVIATION...

PERSISTENT FOG AND LOW CIGS HAVE CONTINUED ACROSS PORTIONS OF THE
STATE...MAINLY LOCATIONS ALONG AND NORTH OF THE WARM FRONT. THIS
FRONT WAS PUSHING NORTH INTO NERN SECTIONS OF THE STATE. TERMINALS
HOT...HRO AND BPK HAVE SEEN THE WORST CONDITIONS SO FAR. OTHER
SITES HAVE SEEN IMPROVING CONDITIONS...BUT THAT ALSO MEANS TSRA
POTENTIAL IS INCREASING AS TEMPS HAVE WARMED SIGNIFICANTLY. HAVE
MENTIONED TSRA AT THE CENTRAL AND SRN SITES...AND VCSH AT NRN
SITES. THUNDERSTORM POTENTIAL AND THE LOW CIGS AND VIS WILL
DECREASE SIGNIFICANTLY AS THE COLD FRONT SURGES EAST ACROSS THE
STATE OVERNIGHT. EXPECT BREEZY WEST AND NW WINDS BEHIND THE
FRONT...AND CLEARING SKIES THROUGH MON MORNING. WINDS SHOULD CALM
DOWN DURING MON AFTERNOON AS HIGH PRESSURE MOVES OVER THE STATE.

&&

.PREV DISCUSSION... /ISSUED 225 PM CST SUN JAN 22 2012/

SHORT TERM...TONIGHT THROUGH WEDNESDAY

NOT A LOT OF VALUE CAN BE ADDED AT THIS TIME AS CURRENT FORECAST
SEEMS TO HAVE A GOOD HANDLE ON OVERALL SITUATION. MODELS AGREE THAT
AN OVERALL PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE PERIOD WITH
A COUPLE OF SYSTEMS TO DEAL WITH. MODEL DIFFERENCES ARE NOT ENOUGH
THAT ONE MODEL SOLUTION CAN BE FAVORED OVER ANOTHER SO THE MIDDLE OF
THE ROAD APPROACH WILL BE USED ONCE AGAIN.

POSSIBLE SEVERE WEATHER EVENT STILL ON TRACK FOR LATE THIS AFTERNOON
AND EARLY THIS EVENING OVER THE EASTERN HALF OF THE STATE WITH MAIN
IMPACT AREA ACROSS THE EASTERN TWO ROWS OF COUNTIES IN THE LITTLE
ROCK COUNTY WARNING AREA.

A LARGE AND INTENSE TROUGH IS CLEARLY VISIBLE OVER THE CENTRAL AND
SOUTHERN HIGH PLAINS AT THIS TIME. SYSTEM WILL CONTINUE TO EJECT TO
THE EAST...TAKING ON MORE OF A NEGATIVE TILT AS IT DOES. SYSTEM WILL
BE ACCOMPANIED BY STRONG JET STREAK AND SIGNIFICANT HEIGHT FALLS AS
IT KICKS OUT. STRONG SURFACE REFLECTION IS LOCATED OVER EASTERN
KANSAS AT THIS TIME AND EXPECTED TO RACE OFF TO THE NORTHEAST AND
DRAG A COLD FRONT ACROSS THE STATE THIS EVENING. ALL SIGNS CONTINUE
TO POINT TOWARDS CONVECTIVE DEVELOPMENT AHEAD OF THIS FRONT OVER
EASTERN ARKANSAS LATE THIS AFTERNOON.

STORMS THAT DEVELOP SHOULD QUICKLY BECOME SEVERE WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL THREATS. THE
QUESTION REMAINS IF THE CONVECTION ORGANIZES QUICK ENOUGH TO PROVIDE
A SIGNIFICANT SEVERE THREAT OR IF THE MAIN THREAT WILL BE A BIT
FURTHER EAST. LOW CLOUDS AND FOG MAY ALSO INHIBIT STORM DEVELOPMENT
OVER SOME  OF THE COUNTRY WARNING AREA UNTIL LATER ON BUT WARM
FRONT ADVANCING FROM THE SOUTH EXPECTED TO CLEAR US OUT AND
INTRODUCE DEEP GULF MOISTURE.

MODELS REMAIN CONSISTENT IN DEVELOPING DISCREET STORMS LATE THIS
AFTERNOON AND EARLY EVENING BEFORE CELLS MERGE INTO A LINE AND RACE
EAST. CURRENT CURRENT THINKING IS THAT AREAS EAST OF US67/167
CORRIDOR COULD SEE AT LEAST ISOLATED SEVERE THUNDERSTORMS THIS
EVENING. THE COLD FRONT WILL CLEAR THE STATE BY AROUND MIDNIGHT
TONIGHT...TAKING THE STORM THREAT WITH IT. GRADIENT WINDS WILL
REMAIN HIGH ENOUGH THAT A LAKE WIND ADVISORY WILL BE NEEDED TONIGHT.

QUASI ZONAL FLOW AND HIGH PRESSURE WILL PROVIDE A MILD AND DRY
MONDAY BEFORE THE NEXT DEEP PACIFIC TROUGH...EXPECTED TO BE OVER THE
GREAT BASIN LATE MONDAY COMES INTO PLAY. MODELS REMAIN CONSISTENT IN
CARVING OUT AN UPPER LOW AND PLACING IT NEAR EL PASO BY THE END OF
TUESDAY. A MOIST LOW LEVEL AIR MASS RETURNS AND OVERRUNS A WARM
FRONT STRETCHED ALONG THE GULF COAST TUESDAY NIGHT AND WEDNESDAY AS
LOW PRESSURE PASSES TO THE SOUTH. RAIN WILL TAPER OFF WEDNESDAY
NIGHT BUT SOME AREAS COULD SEE LOCALLY HEAVY AMOUNTS. OVERALL THE
MAX/MAV TEMPS LOOK REASONABLE AND ARE GENERALLY ACCEPTED.

LONG TERM...THURSDAY THROUGH SUNDAY

SPLIT FLOW WILL CONTINUE INTO THE EXTENDED...WITH MODELS SLOWER
IN MOVING UPPER SYSTEM AWAY FROM THE STATE. ANOTHER WEAK
SYSTEM/COLD FRONT WILL MOVE THROUGH ON FRIDAY/EARLY SATURDAY...AND
INTRODUCED SMALL RAIN CHANCES. HIGH PRESSURE WILL THEN MOVE
IN...WITH DRY CONDITIONS TO CLOSE OUT THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     39  56  32  57 /  60   0   0  10
CAMDEN AR         41  63  38  65 /  40   0   0  10
HARRISON AR       34  55  31  58 /  20   0   0  10
HOT SPRINGS AR    39  60  34  63 /  30   0   0  10
LITTLE ROCK   AR  40  59  34  61 /  50   0   0  10
MONTICELLO AR     43  62  38  65 /  70   0   0  10
MOUNT IDA AR      38  61  34  63 /  20   0   0  10
MOUNTAIN HOME AR  36  55  31  57 /  30   0   0  10
NEWPORT AR        40  56  33  57 /  70   0   0  10
PINE BLUFF AR     42  60  37  63 /  60   0   0  10
RUSSELLVILLE AR   36  58  32  60 /  20   0   0  10
SEARCY AR         40  57  33  59 /  60   0   0  10
STUTTGART AR      42  59  36  61 /  70   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 3 AM CST MONDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...62
Hazardous weather outlook, Jan 22, 2:45 PM CST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CST SUN JAN 22 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
245 PM CST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT

A SLIGHT TO MODERATE RISK OF SEVERE STORMS WILL BE POSSIBLE OVER
PARTS OF CENTRAL AND EASTERN ARKANSAS THIS AFTERNOON TO EVENING.

FOG...LOCALLY DENSE...WILL CONTINUE FOR THE NEXT SEVERAL HOURS AND
CREATE HAZARDOUS DRIVING CONDITIONS. AREA MOTORISTS SHOULD USE EXTRA
CAUTION.

OTHERWISE...THE FAST MOVING STRONG STORM SYSTEM AND COLD FRONT
WILL MOVE THROUGH THE REGION TODAY AND TONIGHT...AND DEVELOP
SHOWERS AND THUNDERSTORMS. FACTORS WILL COME TOGETHER FOR
SCATTERED STRONG TO SEVERE STORMS...MAINLY OVER CENTRAL AND
EASTERN ARKANSAS.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OF SEVERE
STORMS FOR MUCH OF CENTRAL ARKANSAS...WHILE A MODERATE RISK OF
SEVERE STORMS FOR MUCH OF EASTERN ARKANSAS. THE SEVERE STORMS WILL
HAVE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THERE WILL
ALSO BE AN ISOLATED TORNADO THREAT ESPECIALLY OVER EASTERN
ARKANSAS WHERE WIND FIELDS WILL BECOME MORE FAVORABLE. MAIN TIME
PERIOD OF EXPECTED SEVERE STORM POTENTIAL IS THIS AFTERNOON
THROUGH MIDNIGHT. THIS IS A DEVELOPING WEATHER SITUATION AND
ARKANSAS RESIDENTS SHOULD CLOSELY MONITOR THE WEATHER THIS
AFTERNOON THROUGH TONIGHT.

GUSTY WINDS WILL DEVELOP AS THE SYSTEM APPROACHES AND PASSES AND A
LAKE WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING UNTIL 3 AM
MONDAY MORNING.

THE SYSTEM WILL MOVE OUT OF ARKANSAS TONIGHT AND TAKE THE RAIN AND
STORMS TO THE EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT STORM SYSTEM WILL LIKELY AFFECT ARKANSAS AROUND MID WEEK
WITH RENEWED CHANCES FOR RAIN AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING DUE
TO THE SEVERE WEATHER THREAT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59/63

In the hours before

Local storm report, Jan 22, 6:24 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
624 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             GRAVEL HILL             35.26N 91.98W
01/22/2012  E1.25 INCH       WHITE              AR   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL REPORTED IN GRAVEL HILL.

&&

56
Local storm report, Jan 22, 6:31 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             MALVERN                 34.37N 92.82W
01/22/2012  E1.50 INCH       HOT SPRING         AR   AMATEUR RADIO

&&

56
Local storm report, Jan 22, 6:38 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             8 N SEARCY              35.36N 91.73W
01/22/2012  E1.00 INCH       WHITE              AR   TRAINED SPOTTER

&&

56
Local storm report, Jan 22, 6:42 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
642 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             ROYAL                   34.52N 93.23W
01/22/2012  E0.88 INCH       GARLAND            AR   TRAINED SPOTTER

&&

56
Special weather statement, Jan 22, 6:46 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CST SUN JAN 22 2012

ARZ041-042-052>054-230115-
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-
646 PM CST SUN JAN 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE...SOUTHEASTERN
MONTGOMERY...WESTERN HOT SPRING...SOUTHERN GARLAND AND NORTHWESTERN
CLARK COUNTIES UNTIL 715 PM CST...

AT 641 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AMITY...OR 15 MILES EAST OF LAKE GREESON...
MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PINEY...              LAKE HAMILTON...      HOT SPRINGS...
  ROCKWELL...           LOFTON...             LAKE CATHERINE...
  HOT SPRINGS NATL PARK...
  HOT SPRINGS MEM FLD...                      GLENWOOD...
  AMITY...              WELSH...              SUNSHINE...
  ROYAL...              ROSBORO...            RED OAK...
  POINT CEDAR...        PETTYVIEW...          PEARCY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3462 9307 3444 9291 3419 9347 3432 9357
TIME...MOT...LOC 0046Z 234DEG 54KT 3431 9340

64
Local storm report, Jan 22, 6:59 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
659 PM CST SUN JAN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             1 N GRAVEL RIDGE        34.89N 92.19W
01/22/2012  E1.00 INCH       PULASKI            AR   AMATEUR RADIO

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 6:03 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White27 min
Jan 22, 6:20 PM CSTSevere Thunderstorm WarningLZKCleburne, White25 min
Jan 22, 6:26 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson, Saline49 min
Jan 22, 6:28 PM CSTSevere Thunderstorm WarningLZKGarland, Saline32 min
Jan 22, 6:32 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita28 min
Jan 22, 6:35 PM CSTTornado WarningLZKCalhoun, Dallas, Ouachita40 min
Jan 22, 6:36 PM CSTTornado WarningLZKDallas, Grant, Hot Spring, Jefferson24 min
Jan 22, 6:43 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff32 min
Jan 22, 6:46 PM CSTSpecial Weather StatementLZKGarland29 min
Jan 22, 6:49 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp41 min
Jan 22, 6:58 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff47 min
Jan 22, 6:58 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White47 min
Jan 22, 6:58 PM CSTTornado WarningLZKGrant, Jefferson, Lonoke, Pulaski32 min
Jan 22, 7:09 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson51 min
Jan 22, 7:10 PM CSTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita35 min
Jan 22, 7:25 PM CSTTornado Warning EmergencyLZKCleveland, Dallas, Jefferson, Lincoln50 min
Jan 22, 7:29 PM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie31 min
Jan 22, 7:32 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff43 min
Jan 22, 7:34 PM CSTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline26 min
Jan 22, 7:38 PM CSTSevere Thunderstorm WarningLZKJackson, White, Woodruff52 min
Jan 22, 7:44 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Jefferson, Lincoln46 min
Jan 22, 7:48 PM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski27 min
Jan 22, 7:55 PM CSTTornado WarningLZKMonroe, Prairie, Woodruff35 min
Jan 22, 8:02 PM CSTTornado WarningLZKArkansas, Jefferson, Lincoln28 min
Jan 22, 8:07 PM CSTSpecial Weather StatementLZKOuachita43 min
Jan 22, 8:08 PM CSTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, Woodruff52 min
Jan 22, 8:12 PM CSTTornado WarningLZKArkansas, Lonoke, Monroe, Prairie33 min
Jan 22, 8:13 PM CSTTornado WarningLZKArkansas, Cleveland, Jefferson, Lincoln47 min
Jan 22, 8:24 PM CSTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln33 min
Jan 22, 8:27 PM CSTTornado WarningLZKArkansas, Jefferson, Monroe48 min
Jan 22, 8:41 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie19 min
Jan 22, 8:53 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland19 min
Jan 22, 8:59 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe16 min
Jan 22, 9:07 PM CSTRiver Flood AdvisoryLZKIndependence, Jackson, Lawrence13 hr
Jan 22, 9:15 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe30 min
Jan 22, 9:17 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln28 min
Jan 22, 9:40 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew35 min
Jan 22, 9:51 PM CSTSevere Thunderstorm WarningLZKBradley, Drew24 min
Jan 23, 9:50 AM CSTRiver Flood WarningLZKJackson, Woodruff33 days

Nearby

Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.